MathSciNet Relay Station
MathSciNet bibliographic data
MR24929 10.0X
Kendall, David G. On the number of lattice points inside a random oval. Quart. J. Math., Oxford Ser. 19, (1948). 1–26.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement